# SDR AALA202204056763

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 63,213 hours, 31,105 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Out Of Tolerance
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT. ECAM-GEAR DISAGREE. ECAM-PROCEDURE COMPLIED WITH. GEAR RECYCLED-SUCCESSFULLY RETRACTED. ACCOMPLISHED TSM 32-31-00-810-842. FOUND PROXIMITY SENSOR 24GA OUT OF RANGE AT 39OHMS. REMOVED AND REPLACED PROXIMITY SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-73..
